Alert archive / Iowa / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 87, NWS Quad Cities, IA

July 25, 2005Muscatine County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 25, 2005, 10:31 AM CDT for Muscatine County, Iowa. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2005, 10:31 AM CDT (15:31 UTC)
Expired
Jul 25, 2005, 11:07 AM CDT
In force
36 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

County Muscatine County, IA

The radar

The Quad Cities radar (KDVN), 42 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 10:36 AM CDTTSTM WND GST 505 Nne Muscatine, IA
Jul 25, 10:54 AM CDTTSTM WND DMGStockton, IALARGE OAK TREES UPROOTED.
Jul 25, 10:57 AM CDTTSTM WND GST 505 Nne Muscatine, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 10:05 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 3.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1108 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1611 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 251531
SVRDVN
IAC139-251615-
/O.NEW.KDVN.SV.W.0087.050725T1531Z-050725T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1031 AM CDT MON JUL 25 2005

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MUSCATINE COUNTY IN EAST CENTRAL IOWA
  THIS INCLUDES THE CITY OF MUSCATINE

* UNTIL 1115 AM CDT

* AT 1028 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MUSCATINE...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILTON BY 1045 AM CDT

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4152 9131 4135 9121 4147 9079 4158 9081
      4160 9100

$$

ERVIN
2 follow-up statements
000 
WWUS53 KDVN 251543
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1042 AM CDT MON JUL 25 2005

IAC139-251615-
/O.CON.KDVN.SV.W.0087.000000T0000Z-050725T1615Z/
MUSCATINE IA-
1042 AM CDT MON JUL 25 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 AM CDT FOR
EASTERN MUSCATINE COUNTY...

AT 1041 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR SWEETLAND CENTER...OR ABOUT 7 MILES NORTHEAST OF
MUSCATINE...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  5 MILES NORTHWEST OF WILDCAT DEN STATE PARK BY 1045 AM CDT
  PLEASANT PRARIE...STOCKTON AND 6 MILES NORTHWEST OF MIDWAY BEACH BY
  1050 AM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4154 9120 4140 9112 4147 9079 4158 9081
      4160 9100

$$

ERVIN
000 
WWUS53 KDVN 251607
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1107 AM CDT MON JUL 25 2005

IAC139-251617-
/O.CAN.KDVN.SV.W.0087.000000T0000Z-050725T1615Z/
MUSCATINE IA-
1107 AM CDT MON JUL 25 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MUSCATINE COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT PRODUCED WIND IN EXCESS OF 60 MPH HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN AND 
GUSTY WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4154 9120 4140 9112 4147 9079 4158 9081
      4160 9100

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 9:10 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 25, 9:10 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
910 AM CDT MON JUL 25 2005

.UPDATE...
UPDATING GRIDS/ZONES TO INCREASE COVERAGE OF PRECIP THIS MORNING
WITH CONVECTIVE DEVELOPMENT IN THE SOUTHWEST CWA.  DID NOT CHANGE
TEMP GRIDS AS CLOUD COVERAGE IS STILL SCATTERED TO BROKEN AND AREAS
SOUTH OF THE WARM FRONT IN PARTICULAR ARE WARMING QUICKLY.

..MAYES..

&&

.PREVIOUS UPDATE (ISSUED AT 720 AM)...
SENDING ZONE/GRID UPDATE TO ADJUST FIRST PERIOD PCPN TO ACCOUNT FOR
LATEST TRENDS WITH NEW CONVECTION RECENTLY FLARING UP ON OUTFLOW IN
THE NORTHWEST ZONES. CAPPING WEAKER WITH INFLUX OF MOISTURE.. SO
CAN/T RULE OUT CONVECTION AT ANY TIME.. THOUGH MOST FAVORABLE TIL
MID MORNING AND AGAIN MID-LATE AFTN. MORE WIDESPREAD PCPN THOUGH
STILL ON TAP FOR LATER THIS EVE AND OVERNIGHT ESP WEST OF THE
MISSISSIPPI AS COLD FRONT MOVES INTO EASTERN IA. ALSO ADJUSTED MAX
TEMPS DOWN A FEW DEGS MOST LOCATIONS DUE TO CONVECTIVE DEBRIS. KEPT
HEAT ADVISORY BUT COULD BE MARGINAL WITH CLOUDS.  ..05..

&&

.PREVIOUS DISCUSSION...

.SYNOPSIS...
HERE WE GO AGAIN.. THE RICH GET RICHER AND THE POOR GET POORER... :-(
MCS PRODUCING HEFTY RAIN AMOUNTS IN NORTHWEST IA MOVING VERY SLOWLY
E ALONG H850 FRONTAL ZONE.. WITH ZIPPER EFFECT DOWNSTREAM WITH NEW
CONVECTION FIRING OVER NORTHEAST IA AND SOUTHWEST WI. CONVECTION
ALSO ONGOING OVER EASTERN NE WITHIN THETA-E AND LLJ AXIS.. AND
MOVING SLOWLY E/NE. ISOLD SHRA/TSRA HAVE BEEN DEVELOPING ACROSS FAR
SOUTHEAST IA AND WEST CENTRAL IL AS PROFILERS SHOW BRANCH OF LLJ
VEERING INTO THIS REGION. LATEST SFC ANALYSIS PLACES FRONTAL ZONE
JUST INTO THE NORTHERN SECTIONS OF THE CWA AND EXTENDS WESTWARD TO
LOW PRESSURE OVER NORTH CENTRAL NE. UPPER AIR CHARTS SHOW ZONAL FLOW
ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST WITH SEVERAL SHORTWAVES
EMBEDDED WITHIN MEANWHILE...CENTER OF LARGE HEAT DOME HAS SHIFTED
INTO THE LOWER MISSISSIPPI VALLEY.    ..05..

&&

.SHORT TERM...(TODAY AND TONIGHT)...
MAIN CONCERNS ARE WITH TEMPS AND HEAT ADVISORY...AND SEVERE WX
POTENTIAL.

MODELS SUGGEST SFC FRONT SHOULD LIFT NORTH TODAY AS LEAD SHORTWAVE
AND ASSOCIATED SFC LOW LIFTS FROM NORTHERN PLAINS INTO THE UPPER
MIDWEST. BUT.. CONCERNED THAT ONGOING CONVECTION AND OUTFLOW WITH
LARGE BUBBLE HIGH DEVELOPING IN NORTHWEST IA MAY IMPEDE NORTHWARD
MOVEMENT SOME... MORE THAN CURRENTLY FORECAST BY MODELS AND CLOSER
TO 06Z ETA/NAM WHICH SUPPRESSES IT BACK SOUTH EVEN TO NORTH OF
INTERSTATE 80 AND CONSEQUENTLY BRINGS CONVECTIVE COMPLEX INTO THE
NORTH/WEST LATE THIS MORNING AND AFTN. ATTIM.. BASED ON MSAS 3 HR
PRESSURE CHG PLOT SHOWING BUBBLE HIGH WEAKENING HAVE DISCARDED THIS
SOLUTION. FOLLOWED BLEND OF GFS/UKMET FOR FORECAST DETAILS... WHICH
SUGGEST BULK OF CONVECTION TODAY AND THIS EVE WILL BE TO OUR
NORTH/WEST WITH CAP HOLDING MUCH OF AREA WITH LITTLE FORCING ASIDE
FROM LLJ AND ISOLD ELEVATED CONVECTION THIS MORNING IN THE SOUTH.
MAIN IMPACTS FROM MID LEVEL SHORTWAVE EJECTING FROM THE NORTHERN
PLAINS TO BE FELT TO OUR NORTH... BUT HAVE CONTINUED WITH CHC POPS
FAR NORTH BEING IN CLOSER PROXIMITY TO WAVE AND TO ACCOUNT FOR
POTENTIAL OF SOME HOLD UP ON FRONTAL ZONE LIFTING NORTH DUE TO
OUTFLOW. WILL BE FAIR AMOUNT OF CONVECTIVE DEBRIS ACROSS THE NORTH
WHICH WILL LIMIT MAX TEMPS THERE.. SO WILL HANG ON TO HEAT ADVISORY
SOUTH OF HIGHWAY 30...BUT EXTEND THROUGH THIS EVE WITH MANY AREAS
HOLDING ABOVE 80 DEGS ON HEAT INDEX VALUES PER HOURLY GRIDS. WILL
HAVE TO WATCH THE I 80 CORRIDOR.. AS EXPECT SOME DEBRIS THIS MORNING
BUT HOPING TO CLEAR OUT ENOUGH TO BOOST TEMPS TO NEAR WARM END OF
GUIDANCE THIS AFTN... WHICH ALONG WITH DEWPTS NR 70/ L70S SUPPORTS
HEAT INDICES NEAR 105. WILL BE CLOSE. THE SOUTH LOOKS PRETTY SAFE TO
SEE HIGH TEMPS AT/JUST ABOVE WARM END OF GUIDANCE AND CONSEQUENTLY
HIT HEAT ADVISORY WITH PEAK INDICES OF 105-110 DEGS. SHOULD ISOLD
CONVECTION PERSIST LONGER .. OR MORE CONVECTIVE DEBRIS BE FOUND...
THEN THEY TOO COULD STRUGGLE.

MID LEVEL WAVE AND ASSOCIATED SFC LOW WILL PASS TO OUR NORTH TONIGHT
WITH COLD FRONT MOVING INTO THE NORTH/WEST AFTER MIDNIGHT...REACHING
VICINITY OF MISSISSIPPI RIVER 12Z TUE. UNFORTUNATELY THIS TIMING AS
WE HAVE SEEN IN RECENT MONTHS NOT BENEFICIAL FOR SUSTAINING HEAVY
RAINS IN DROUGHT STRICKEN AREAS OF FAR EASTERN IA AND NORTHWEST/WEST
CENTRAL IL. THOUGHTS ARE MCS WITH HEAVY RAIN WITH POTENTIAL FOR
SEVERAL INCHES TO MOVE INTO NORTH/WEST LATE EVE/EARLY MORNING BUT
THEN LIKELY TO SEE PROPAGATION TO THE SOUTH AS IT DIVES INTO MORE
MOIST/UNSTABLE AIRMASS. SO THE RICH (WESTERN CWA) GET RICHER AND THE
POOR (REST OF US) MAYBE NOT GET ANY POORER BUT LIKELY ONLY TO SEE
LIGHT TO POSSIBLY SOME MODERATE QPF.  WILL HAVE SEVERE THREAT WITH
MCS MAINLY NORTH/WEST FOR DAMAGING WINDS WITH ISOLD LARGE HAIL
POSSIBLE. MIN TEMPS TRICKY WITH FRONT.. HAVE 10+ DEG GRADIENT FROM
NORTHWEST (COOLEST) TO SOUTHEAST (WARMEST).  ..05..

.LONG TERM (TUESDAY THROUGH SUNDAY)...
COLD FRONT SHOULD BE IN THE FAR NORTHWEST OR NORTHWEST THIRD OF THE
CWFA AT 12Z TUESDAY...AROUND THE MISSISSIPPI BY 18Z AND OUT OF THE
CWFA BY 00Z WEDNESDAY. FRONT WILL BE ARRIVING DURING THE DIURNAL
MINIMUM SO PRECIP AMOUNTS WILL BE QUITE LIGHT FOR THE SOUTHEAST
2/3RDS OF THE CWFA. THE LIKELY POPS REFLECT THAT MOST AREAS SHOULD
SEE A LITTLE RAINFALL. HELD ON TO POPS TUESDAY EVENING JUST IN CASE
FRONT IS SLOWER THAN EXPECTED. WEDNESDAY THROUGH SUNDAY TO BE QUIET
AND DRY.

DIURNAL CHANGE IN TEMPS ON TUESDAY SHOULD NOT BE ALL THAT MUCH WITH
EXPECTED LIGHT RAIN. PLEASANT TEMPS/HUMIDITY LEVELS FOR WED/THURS
WITH TEMPS WARMING WITH TIME FRIDAY THROUGH SUNDAY.   ..08..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY FOR EASTERN IOWA SOUTH OF HIGHWAY 30 UNTIL 12 AM
TUESDAY.
IL...HEAT ADVISORY FOR NORTHWEST AND WEST CENTRAL ILLINOIS SOUTH OF
HIGHWAY 30 UNTIL 12 AM TUESDAY.
MO...HEAT ADVISORY FOR SCOTLAND AND CLARK COUNTIES UNTIL 12 AM
TUESDAY.

&&

05/08
Hazardous weather outlook, Jul 25, 7:49 AM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
749 AM CDT MON JUL 25 2005

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-261100-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
749 AM CDT MON JUL 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
IOWA...SOUTHEAST IOWA...NORTHWEST ILLINOIS...NORTHEAST MISSOURI...
NORTHEAST IOWA...WEST CENTRAL ILLINOIS AND NORTH CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT TODAY AND THIS EVENING FOR AREAS SOUTH
OF HIGHWAY 30. HOT TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL
RESULT IN DANGEROUS AFTERNOON HEAT INDICES OF 105 TO 110 DEGREES.
HEAT INDICES THIS EVENING WILL SLOWLY COOL INTO THE 80S BEFORE
FALLING BELOW 80 DEGREES AFTER MIDNIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE FOUND OVER THE OUTLOOK
AREA THIS MORNING. NO SEVERE WEATHER IS ANTICIPATED WITH THIS
ACTIVITY.

ADDITIONAL SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON AND EARLY EVENING...MAINLY NORTH OF HIGHWAY 30. AN ISOLATED
SEVERE THUNDERSTORM WILL BE POSSIBLE...WITH THE MAIN THREAT BEING
DAMAGING WINDS OF 60 MPH.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OVERSPREAD AREAS WEST OF
THE MISSISSIPPI RIVER LATE THIS EVENING AND OVERNIGHT...AS A COLD
FRONT MOVES INTO EASTERN IOWA. THERE IS A SLIGHT RISK THAT A FEW
STORMS COULD BE SEVERE...MAINLY WEST OF A LINE FROM DUBUQUE...TO IOWA
CITY...TO FAIRFIELD. TIMING OF THE SEVERE WEATHER THREAT WILL
GENERALLY BE FROM 9 PM THROUGH 3 AM. THE MAIN THREAT WILL BE DAMAGING
STRAIGHT LINE WINDS OF 60 MPH. HAIL UP TO NICKEL SIZE WILL BE A
SECONDARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE ONGOING NORTH AND WEST OF A LINE FROM FREEPORT
ILLINOIS TO KIRKSVILLE MISSOURI...AND OVERSPREAD THE ENTIRE AREA
DURING THE DAY. SEVERE STORMS MAY BE POSSIBLE AS WELL. IF SEVERE
STORMS DO OCCUR...HIGH WINDS WOULD BE THE PRIMARY THREAT.

ANY LINGERING THUNDERSTORMS TUESDAY EVENING SHOULD DISSIPATE WITH
SUNSET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT INTO TUESDAY MORNING.

In the hours before

Special weather statement, Jul 25, 10:09 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1009 AM CDT MON JUL 25 2005

IAZ040>042-051>054-063>068-076>078-087>089-098>099-
ILZ001>002-007-009-015>018-024>026-034>035
-252200-
BENTON IA-BUCHANAN IA-CEDAR IA-CLINTON IA-DELAWARE IA-
DES MOINES IA-DUBUQUE IA-HENRY IA-IOWA IA-JACKSON IA-
JEFFERSON IA-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-
LINN IA-LOUISA IA-MUSCATINE IA-SCOTT IA-VAN BUREN IA-
WASHINGTON IA-BUREAU IL-CARROLL IL-HANCOCK IL-
HENDERSON IL-HENRY IL-JO DAVIESS IL-MCDONOUGH IL-
MERCER IL-PUTNAM IL-ROCK ISLAND IL-STEPHENSON IL-
WARREN IL-WHITESIDE IL-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
678 IN EFFECT UNTIL 5 PM CDT FOR THE FOLLOWING AREAS

IN ILLINOIS THIS WATCH INCLUDES 13 COUNTIES

IN NORTH CENTRAL ILLINOIS

BUREAU                PUTNAM

IN NORTHWEST ILLINOIS

CARROLL               HENRY                 JO DAVIESS
MERCER                ROCK ISLAND           STEPHENSON
WHITESIDE

IN WEST CENTRAL ILLINOIS

HANCOCK               HENDERSON             MCDONOUGH
WARREN

IN IOWA THIS WATCH INCLUDES 21 COUNTIES

IN EAST CENTRAL IOWA

BENTON                CEDAR                 CLINTON
IOWA                  JACKSON               JOHNSON
JONES                 LINN                  MUSCATINE
SCOTT

IN NORTHEAST IOWA

BUCHANAN              DELAWARE              DUBUQUE

IN SOUTHEAST IOWA

DES MOINES            HENRY                 JEFFERSON
KEOKUK                LEE                   LOUISA
VAN BUREN             WASHINGTON

THIS INCLUDES THE CITIES OF...ALEDO...ANAMOSA...BETTENDORF...
BURLINGTON...CARTHAGE...CEDAR RAPIDS...CLINTON...DAVENPORT...
DUBUQUE...FAIRFIELD...FORT MADISON...FREEPORT...GALENA...
HENNEPIN...INDEPENDENCE...IOWA CITY...KEOSAUQUA...KEWANEE...
MACOMB...MANCHESTER...MAQUOKETA...MARENGO...MOLINE...MONMOUTH...
MOUNT CARROLL...MOUNT PLEASANT...MUSCATINE...OQUAWKA...
PRINCETON...ROCK FALLS...ROCK ISLAND...SIGOURNEY...STERLING...
TIPTON...VINTON...WAPELLO AND WASHINGTON.

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:37 PM CDTSevere Thunderstorm WarningDVNBuchanan38 min
Jul 24, 9:15 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware31 min
Jul 25, 10:40 AM CDTSevere Thunderstorm WarningDVNCedar, Scott51 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.